# SDR REXA201000074

- Difficulty date: May 8, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 13,016 hours, 10,761 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Defective
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON THE EXPRESSWAY VISUAL TO RUNWAY 31 AT KLGA THE NOSE LANDING GEAR FAILED TO EXTEND.  AFTER RECYCLING THE GEAR, COMPLYING WITH THE QRH, AND WHILE ASSISTED BY NEW YORK APPROACH CREW GOT ALL THE LANDING GEAR DOWN BUT STILL FELT IT PRUDENT TO LAND AT JFK IN CASE OF A NOSE GEAR COLLAPSE (AS IMPLIED BY THE QRH).  LANDED JFK WITHOUT INCIDENT AND ONCE CLEAR OF THE RUNWAY INSTALLED GEAR PINS.  CONTINUED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NLG PRIORITY VALVE IAW AMM 32-33-15.
